# SDR UALA2012060803132

- Difficulty date: June 6, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - STRINGER 43L AT FR 54-57 IS CORRODED.  REPLACED STRINGER SECTION BETWEEN FR54 AND FR 60 PER SRM 53-41-13 AND 51-42-11 REF WU F44 13T.
